# SDR SIMA20210331002

- Difficulty date: March 31, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 12,468 hours, 8,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TIP INBOARD SPAR I CRACKED.-C/A-COMPLETE:REPAIRED RH WING TIP SPAR 1 IAW ENVOY EO EJ-5700-004 PART B. REV. 1 SEE NRWC E854860 FOR WORK PERFORMED.
